Affordable Access

Publisher Website

On the extension of von Neumann-Aumann's theorem

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
17
Issue
1
Identifiers
DOI: 10.1016/0022-1236(74)90008-1
Disciplines
  • Mathematics

Abstract

Abstract We give a measurable selection theorem which generalizes von Neumann-Aumann's theorem when the domain of definition is an abstract measurable space and the range space is a Suslin space. As application we give a measurable implicit function theorem and a parametrized version of Choquet's theorem on integral representation.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On A Theorem of von Neumann.

on Proceedings of the National Ac... August 1946

Variations on the theorem of Birkhoff-von Neumann...

on Electronic Notes in Discrete M... Jan 01, 2000

On a Theorem of von Neumann.

on Proceedings of the National Ac... November 1947
More articles like this..